Skip to main content Accessibility help

A new proof that analytic sets are Ramsey

  • Erik Ellentuck (a1)


We give a direct mathematical proof of the Mathias-Silver theorem that every analytic set is Ramsey.



Hide All
[1]Galvin, F. and Prikry, K., Borel sets and Ramsey's theorem, this Journal, vol. 38 (1973), pp. 193198.
[2]Kurotowski, K., Topology, vol. I, Academic Press, New York, 1966.
[3]Mathias, A. R. D., On a generalization of Ramsey's theorem, Notices of the American Mathematical Society, vol. 15 (1968), p. 931. Abstract 68T-E19.
[4]Silver, J., Every analytic set is Ramsey, this Journal, vol. 35 (1970), pp. 6064.


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed